Psycho-Babble Psychology | about psychological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Voices antigua

Posted by Elle2021 on February 10, 2004, at 21:56:23

In reply to Voices, posted by antigua on February 10, 2004, at 8:51:45

That does seem as if it would be rather troubling. If your current therapist can't seem to figure out what's causing it, perhaps you could see a psychiatrist. Maybe medication can solve something like that. ??
Elle


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Psychology | Framed

poster:Elle2021 thread:310084
URL: http://www.dr-bob.org/babble/psycho/20040206/msgs/311884.html